Format

Send to

Choose Destination
Clin Exp Dermatol. 2011 Jan;36(1):6-11. doi: 10.1111/j.1365-2230.2010.03967.x.

Drug reaction with eosinophilia and systemic symptoms (DRESS): a clinical update and review of current thinking.

Author information

1
Department of Dermatology, King's College Hospital, Denmark Hill, London, UK. sarahwalsh1@nhs.net

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) describes a severe medication-induced adverse reaction, which has cutaneous, haematological and solid-organ features. It is one of the triad of life-threatening drug hypersensitivity dermatoses, along with acute generalized exanthematous pustulosis (AGEP) and Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN). In this article, we discuss several controversies that surround DRESS, including problems with nomenclature and the lack of consensus in diagnostic criteria.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center